Advanced Search
Article Contents
Article Contents

On dual extremal maximal self-orthogonal codes of Type I-IV

Abstract Related Papers Cited by
  • For a Type $T \in${I, II, III, IV} of codes over finite fields and length $N$ where there exists no self-dual Type $T$ code of length $N$, upper bounds on the minimum weight of the dual code of a self-orthogonal Type $T$ code of length $N$ are given, allowing the notion of dual extremal codes. It is proven that for $T \in${II, III, IV} the Hamming weight enumerator of a dual extremal maximal self-orthogonal Type $T$ code of a given length is unique.
    Mathematics Subject Classification: 11T71.


    \begin{equation} \\ \end{equation}
  • [1]

    C. Bachoc and P. Gaborit, Designs and self-dual codes with long shadows, J. Combin. Theory, 105 (2004), 15-34.doi: 10.1016/j.jcta.2003.09.003.


    J. H. Conway and N. J. A. Sloane, A new upper bound on the minimal distance of self-dual codes, IEEE Trans. Inform. Theory, 36 (1990), 1319-1333.doi: 10.1109/18.59931.


    P. Gaborit, A bound for certain s-extremal lattices and codes, Arch. Math. (Basel), 89 (2007), 143-151.


    A. M. Gleason, Weight polynomials of self-dual codes and the MacWilliams identites, in "Actes, Congr. Int. Math.'' (ed. P. Gauthier-Villars), 3 (1971), 211-215.


    W. C. Huffman and V. Pless, "Fundamentals of Error-Correcting Codes," Cambridge University Press, Cambridge, 2003.


    G. Nebe, E. M. Rains and N. J. A. Sloane, "Self-Dual Codes and Invariant Theory," Springer, Berlin, 2006.


    M. Ozeki, On intersection properties of extremal ternary codes, J. Math. Industry, 1 (2009), 105-121.


    V. Pless, W. C. Huffman and R. A. Brualdi (eds.), "Handbook of Coding Theory," North-Holland, Amsterdam, 1998.


    V. Pless, N. J. A. Sloane and H. N. Ward, Ternary codes of minimum weight 6, and the classification of length 20, IEEE Trans. Inform. Theory, 26 (1980), 305-316.doi: 10.1109/TIT.1980.1056195.


    E. M. Rains, Shadow bounds for self-dual codes, IEEE Trans. Inform. Theory, 44 (1998), 134-139.doi: 10.1109/18.651000.


    W. Scharlau, Quadratic and Hermitian forms, in "Grundlehren der Mathematischen Wissenschaften," Springer-Verlag, 1985.


    N. J. A. SloaneGleason's Theorem on self-dual codes and its generalizations, preprint, arXiv:math/0612535

  • 加载中

Article Metrics

HTML views() PDF downloads(171) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint